MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Coyote? ES; Catheter, Angioplasty, Peripheral, Transluminal

BOSTON SCIENTIFIC CORPORATION Coyote? ES; Catheter, Angioplasty, Peripheral, Transluminal
Model Number H74939135304010
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon ruptured and removal difficulty occurred.A 3mm x 40mm x 146cm coyote es was selected for use.During the procedure, the balloon ruptured in a calcified artery.During removal, part of the sheath remained caught on the guidewire and the tip of the balloon remained attached to the guidewire.Immediate action was performed by removing the guidewire from the patient.It was noted that the procedure was interrupted.There were minor consequences reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.

Brand Name
Coyote? ES
Common Device Name
Catheter, Angioplasty, Peripheral, Transluminal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25654049
Report Number2124215-2026-34505
Device Sequence Number5866378
Product Code LIT
UDI-Device Identifier08714729767251
UDI-Public(01)08714729767251(17)290209(10)38562704
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135304010
Device Catalogue NumberH74939135304010
Device Lot Number0038562704
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown